What Does Adderall Do When Mixed With Methadone?

11 Answers

Ian Marshall Profile
Ian Marshall answered
Methadone is a synthetic opioid that is most often used medically to aid patients with an addiction to opioids. Developed in the late 1930's in Germany it is used to help people hooked on heroin and other opiate-based drugs avoid the pain of withdrawal while being weaned off the drugs. It is also used to help people alleviate severe and chronic pain. Adderall is a drug that for some time was used to treat attention deficit and hyperactivity. It was pulled from the market in Canada after it was linked to deaths and strokes. Mixing these two powerful drugs is dangerous. It can result in drowsiness, sleepiness, and can lead to death. If you or someone you know is mixing these drugs, seek medical help immediately.

Mixing Methadone and Adderall can also lead to severe hallucinations in addition to drowsiness and a general feeling of uneasiness. These are prescription drugs that are only to be taken under the direction of a licensed medical doctor. Abusing drugs such as these can lead to serious health problems, including strokes and death. Mixing a drugs that do opposite things to the body is always very dangerous and can lead to sudden death. It can also be a sign that a person is depressed and may have suicidal tendencies.

If you or someone you know has taken a mixture of Adderall and Methadone get them at once to the nearest emergency room. If the substance can be pumped from the stomach before it is digested and reaches the bloodstream, the effects can be avoided. The patient should be watched closely in a controlled environment to make sure they do not repeat the process. Mixing dangerous drugs can lead to sudden death and should be avoided in all circumstances and it can get you in trouble with the authorities.
Anonymous Profile
Anonymous answered
Ok heres the deal people. Different drugs affect different people, in different ways. Taking to much of either drug may cause overdose, but mixing small doses of both does not mean your taking to much. I just started taking methadone recently and ive taken a few Addy's while ive been on it, and it hasn't really done much. Just a little pick me up. And that is 45mg of methadone and a 25 xr time released aderall.
Anonymous Profile
Anonymous answered
Its so awesome its like a speed ball only safer I highly recommend it as a matter of fact I'm on them both right now!
Anonymous Profile
Anonymous answered
I've been on methadone for three years and I've gained 70 lbs , I've been skinny my whole life and this junk that has Liquid handcuff's on me , near impossiable to quit, I've been trying to loose this weight for 6 months every day at the gym.NOTHINGS working!! Someone told me to get the docter to perscribe adderall??? I took 4 of them and  I'm on my 2nd night of no sleep, It gave me a lot of energy and I've lost  over 8 lbs  in only 2 days!!! I know it has to be fluids I retain but does anyone know why and how to get  this weight off? A part of me wants to try these longer just to loose this DARN weight.
Anonymous Profile
Anonymous answered
It's a great buzz. It would only kill you if you took massive dosed of each, or if you were a 4 year-old.
Anonymous Profile
Anonymous answered
I also hve been on methadone for 3 yrs and adderall for 1 year. I jst noticed something weird going on. Even with my addys I've been super drowsy..hallucinating can't stay awake. Very weird and scary......please help!
Anonymous Profile
Anonymous answered
""I also hve been on methadone for 3 yrs and adderall for 1 year. I jst noticed something weird going on. Even with my addys I've been super drowsy..hallucinating can't stay awake. Very weird and scary......please help!""

To this poster - you need medical help and intervention.  These symptoms are those of near fatal methadone overdosing!!!  Meth has a very long half-life and because it is long lasting your doses can "stack" up and will begin to cause serious depression of your nervous system.  If you push just a little to far over this edge you run a very serious risk of dozing off and dying of respiriatory failure.  Your nervous system controls your breathing and if you sedate your nervous system it falls asleep also.  After that, you won't have to worry about anything anymore!!!  Get your self some serious help now!
thanked the writer.
becky bishop
becky bishop commented
sorry, I must disagree... if she is on a maintenance dose of methadone, a stable dose, NO she is NOT dying of an sudden overdose. That does not make sense. However, mixing adderall with benadryl, for example can cause said symptoms... Regardless, she should tell her methadone and adderall dr. I have been on methadone for over 4 years, 155mg and just started adderall for my adhd six months ago. the first thing my psych, doc told me was "dont mix adderall with benadryl because it can cause you to hallucinate." (benadryl causes drowsiness) My doc did mention other drugs that react like that with adderall but benadryl is the one that stood out.
becky bishop
becky bishop commented
p.s. there are no significant interactions between methadone and adderall. However, I took adderall years ago and it worked great. But now I have been on methadone maintenance for 4 years and tried adderall again and I barely feel it. I think it may have to do with the blocking effects of methadone. I do realize adderall is not an opioid drug. (I am on methadone for pain. I started with pills for pain, but developed a tolerance to them. Methadone works differently, you do not develop said tolerance. Methadone is liquid that I take one time a day. I go to the clinic to get my months worth once a month. Thirty individual bottles) Just wanted to clarify because seems like many people on this site make statements without basis or fact.
Anonymous Profile
Anonymous answered
It will kill you. Don't be stupid. I know for sure, I lost my teenage son to this...
John Profile
John answered
Methadone is for detox treatment of heroin. Mixing these two drugs can cause you to have a heart attack. And abusing methadone by itself can kill you. Www.drugs.com/methadone.html
thanked the writer.
View all 9 Comments
John
John commented
I may be wrong but i will not help someone harm themself by providing a answer that let's them believe they will come to no harm trying to mix drugs on their own. The question is where does drug use usually end up if the treatment is not successful.think about that. I usually put in that they need to discuss this with the doctor that is treating them but i did not because the site gave the information needed to deter mixing drugs by giving the side affects of doing this.
Anonymous
Anonymous commented
I am a 17 year old male who weighs only 130lbs and I have an extremely high tolerance to all drugs, the doctors say I am a "bear" by nature not through an obtained tolerance like most people get, I of course had to born withthe tolerance of 5 elephants (it sucks) I take addies for school and work and I take methadone 30mg oxycodone 90mg or more, and fentanyl 1200mcg actiqs whitch I take multiple of. If you take these meds in the same day (addies and any opiate) it can be dangerous but a doctor w
Anonymous
Anonymous commented
I am on both medication. By the same doctor. Methadone for pain management (I had a tumor removed) and adderall for my ADHD. As long as you are under the care of a physician and taking as prescribed it's fine. Get off your high horse people seriously. None of you are doctors so don't act like you are. You can simply say talk to your doctor before mixing these medications without sounding like a jerk
jessica grubbs Profile
jessica grubbs answered
It could seriously kill you, if it doesn't kill you it could seriously hurt your body. Its not safe at all. I would advise it. Have you ever thought about going to NA. I would advise you to do that.

Answer Question

Anonymous